# SDR ABXA9500349

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 991050143
- Condition: Cracked
- Location: Fs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 94-03-01, FOUND CUSP MEMBRANE CRACKED JUST FORWARD OF STA 598L.  REPAIRED CUSP MEMBRANE IAW DC-9 SRM 53-01, 51-30-2.
